# SDR DALA13040590949

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE, CORROSION WAS FOUND ON THE FWD SERVICE DOOR SEAL RETAINER LOWER SECTION.  CORROSION ON STRAP WAS REMOVED IAW SRM 51-10-3 PAR 26 AND THE STRAP WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21 , THE STRAP WAS INSTALLED IAW SRM 51-30-1.
